Sledovať
Matilde Lalin
Matilde Lalin
Overená e-mailová adresa na: dms.umontreal.ca
Názov
Citované v
Citované v
Rok
Functional equations for Mahler measures of genus-one curves
M Lalin, M Rogers
Algebra & Number Theory 1 (1), 87-117, 2007
552007
Statistics for traces of cyclic trigonal curves over finite fields
A Bucur, C David, B Feigon, M Lalín
International Mathematics Research Notices 2010 (5), 932-967, 2010
542010
Some examples of Mahler measures as multiple polylogarithms
MN Lalın
Journal of Number Theory 103 (1), 85-108, 2003
422003
Higher Mahler measures and zeta functions
N Kurokawa, M Lalin, H Ochiai
arXiv preprint arXiv:0908.0171, 2009
382009
Unimodularity of zeros of self-inversive polynomials
MN Lalín, CJ Smyth
Acta Mathematica Hungarica 138 (1), 85-101, 2013
362013
Fluctuations in the number of points on smooth plane curves over finite fields
A Bucur, C David, B Feigon, M Lalín
Journal of Number Theory 130 (11), 2528-2541, 2010
312010
An algebraic integration for Mahler measure
MN Lalin
262007
Nonvanishing for cubic L-functions
C David, A Florea, M Lalin
Forum of Mathematics, Sigma 9, e69, 2021
252021
Mahler measure of some n-variable polynomial families
MN Lalín
Journal of Number Theory 116 (1), 102-139, 2006
242006
Biased Statistics for Traces of Cyclic p-Fold Covers over Finite Fields.
A Bucur, C David, B Feigon, M Lalín
WIN-Women in Numbers, 121-144, 2011
232011
On a conjecture by Boyd
MN Lalín
International Journal of Number Theory 6 (03), 705-711, 2010
222010
The Distribution of 𝔽q-Points on Cyclic ℓ-Covers of Genus g
A Bucur, C David, B Feigon, N Kaplan, M Lalín, E Ozman, MM Wood
International Mathematics Research Notices 2016 (14), 4297-4340, 2016
212016
Mahler measure under variations of the base group
OT Dasbach, MN Lalin
Walter de Gruyter GmbH & Co. KG 21 (4), 621-637, 2009
212009
The mean values of cubic L-functions over function fields
C David, A Florea, M Lalín
Algebra & Number Theory 16 (5), 1259-1326, 2022
202022
Distribution of zeta zeroes of Artin--Schreier curves
A Bucur, C David, B Feigon, M Lalín, K Sinha
arXiv preprint arXiv:1111.4701, 2011
182011
On The Mahler measure of resultants in small dimensions
C D’Andrea, MN Lalín
Journal of Pure and Applied Algebra 209 (2), 393-410, 2007
182007
Variations of the Ramanujan polynomials and remarks on
MN Lalín, MD Rogers
Functiones et Approximatio Commentarii Mathematici 48 (1), 91-111, 2013
172013
Mahler measure of multivariable polynomials
MJ Bertin, M Lalín
Women in numbers 2: research directions in number theory 606, 125-147, 2013
162013
Higher Mahler measure for cyclotomic polynomials and Lehmer’s question
M Lalín, K Sinha
The Ramanujan Journal 26 (2), 257-294, 2011
152011
Mahler measures and computations with regulators
MN Lalín
Journal of Number Theory 128 (5), 1231-1271, 2008
152008
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20